# SDR ASOA200900575

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 28,040 hours, 24,481 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO NOSE DISAGREE WARNING FOLLOWED QRH LANDED BACK ATL [EMERGENCY DECLARED].  FLT 5616 DEL 133 MINS
